# SDR SWAA2014061128921

- Difficulty date: December 5, 2010
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 67,584 hours, 56,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SKIN CRACKED AT AFT ENTRY DOOR LOWER HINGE CUT OUT FWD LOWER CORNER.  REPAIRED SKIN IAW SRM.
